# SDR RAIA951006

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Egt Compensator
- Part number: 8974764
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 13,412 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7309 - LEFT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED LEFT EGT COMPENSATOR AND ADJUSTED TO GARRETT DSC SETTINGS.  GROUND RUNS CHECK OK.  (M)
